Erratum to

On the Dirichlet problem for minimal graphs in hyperbolic space(Invent Math, (1989), 96, (593-612), 10.1007/BF01393698)

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)755-757
Number of pages3
JournalInventiones Mathematicae
Volume187
Issue number3
DOIs
StatePublished - Mar 2012

Fingerprint

Hyperbolic Space
Dirichlet Problem
Graph in graph theory

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{d9377289b45d489eb8f721ae1a6c1064,
title = "Erratum to: On the Dirichlet problem for minimal graphs in hyperbolic space(Invent Math, (1989), 96, (593-612), 10.1007/BF01393698)",
author = "Fang-Hua Lin",
year = "2012",
month = "3",
doi = "10.1007/s00222-011-0370-3",
language = "English (US)",
volume = "187",
pages = "755--757",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Erratum to

T2 - On the Dirichlet problem for minimal graphs in hyperbolic space(Invent Math, (1989), 96, (593-612), 10.1007/BF01393698)

AU - Lin, Fang-Hua

PY - 2012/3

Y1 - 2012/3

UR - http://www.scopus.com/inward/record.url?scp=84857798994&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84857798994&partnerID=8YFLogxK

U2 - 10.1007/s00222-011-0370-3

DO - 10.1007/s00222-011-0370-3

M3 - Article

VL - 187

SP - 755

EP - 757

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 3

ER -